I don't think pain meds will cause sudden withdrawal. I think the pain meds just won't have any effect. I would just do as your doctor reccomends. They do know your on sub ?
THEY JUST TOOK ALL MY MEDS FROM ME
taking pain meds on sub will not cause withdrawl. You will not feel anything from the meds while taking the sub. The sub blocks the receptors from recieving the pain meds. So taking meds while on sub is just a waste of time and money.
Quitting Sub ct will not kill you. Sub is an opiate, opiate withdrawals don't kill you...they just suck a lot. Do your doctor's that are giving your surgery know that you are on sub...they really should.
Taking pain meds and suboxone can induce withdrawal...it depends on when you are taking them.
Some people will tell you no it wont kill you . I'am 58 and was told by Dostors that depending on your health you could have a heart attack while going through withdrawal
if your body went into shock from rapid detox. Good Luck and MAY GOD BLESS YOU IN JESUS NAME A-MEN!!!
Please talk with your doctor about this.